RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 28, Issue 6  


On the sixtieth birthday of Sergei Borisovich Stechkin
807
Singular boundary points of analytic functions
S. V. Kolesnikov
809
Weak continuity of the metric projection onto finite-dimensional subspaces in $L_p(\mu)$
V. S. Balaganskii
821
Extensions of closed operators in Hilbert space
L. I. Vainerman
833
Best Hausdorff approximations by algebraic polynomials and continuity of a function
A. I. Ermakov
843
Trigonometric system in $L_p$, $0<p<1$
V. I. Ivanov, V. A. Yudin
859
Independence of two set-theoretic statements in the theory of summation
V. I. Malykhin, N. N. Kholshchevnikova
869
Finite-dimensional Korovkin spaces in spaces of affine functions
G. M. Ustinov
883
Exact bounds of denumerable collections of degrees of difficulty
E. Z. Dyment
899
Bifurcation set in a system with homoclinic saddle curve
L. A. Belyakov
911
Decomposition theorems for bifoliations that are compatible with pulverization
V. A. Igoshin
923
Geodesic mappings of Einstein spaces
J. Mikesh
935
Asymptotic behavior of infinitely divisible laws
S. N. Antonov
939
Topological vector spaces with equivalent bases
M. M. Dragilev
947
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019